# SDR SWAA2023112221477

- Difficulty date: November 14, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,058 hours, 43,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Canning
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REJECT RII RIVET BUCKED INCORRECTLY AT APB OIL CANNING REPAIR STA 1016; BETWEEN BL-0 AND S-3R; JUST BELOW RIGHT FITTING; NINE RIVETS FROM TOP TO BOTTOM HOLDING STIFFNER..<[01] REMOVED AND REPLACED ALL MARKED FASTENERS (9 RIVETS) THAT NEEDED REPLACEMENT REF SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
